Alert archive / Washington / Wind Advisories in 2008

Wind Advisory 29, NWS Pendleton, OR

November 11, 20087 counties in Washington; 7 counties in Oregon

NWS Pendleton, OR issued this wind advisory at Nov 11, 2008, 2:50 PM PST for 7 counties in Washington; 7 counties in Oregon. It took effect at Nov 12, 2008, 10:00 AM PST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Nov 11, 2008, 2:50 PM PST (22:50 UTC)
In effect from
Nov 12, 2008, 10:00 AM PST
Expired
Nov 12, 2008, 10:00 PM PST
In force
12 hr
Issued by
NWS Pendleton, OR

Counties Gilliam County, OR, Morrow County, OR, Sherman County, OR, Umatilla County, OR, Union County, OR, Wallowa County, OR, Wasco County, OR, Benton County, WA, Columbia County, WA, Franklin County, WA, Kittitas County, WA, Klickitat County, WA, Walla Walla County, WA, Yakima County, WA

The radar

The Pendleton radar (KPDT), 53 km from the middle of the area, began a volume at 22:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Salem/Mcnary, OR (KSLE), launched 12:00Z, 10.8 hours before the alert went out and 296 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salem/Mcnary, OR at 12:00Z on 2008-11-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salem/Mcnary, OR at 12:00Z on 2008-11-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 291 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
602 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
291 m²/s²
0-3 km storm-relative helicity
502 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KPDT 112250
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
250 PM PST TUE NOV 11 2008

ORZ043-049-502-503-505-506-WAZ030-120000-
/O.CAN.KPDT.HW.A.0003.081112T0800Z-081113T0800Z/
CENTRAL OREGON-GRANDE RONDE VALLEY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-NORTHWEST BLUE MOUNTAINS-
INCLUDING THE CITIES OF...BEND...LA PINE...PRINEVILLE...REDMOND...
LA GRANDE...ELGIN...UNION...MEACHAM...TOLLGATE...UKIAH...
JOHN DAY...MONUMENT...DAYVILLE...LONG CREEK...MITCHELL...SENECA
250 PM PST TUE NOV 11 2008

...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE HIGH
WIND WATCH. 

VERY WINDY CONDITIONS WILL OCCUR ACROSS CENTRAL AND NORTHEAST OREGON
ON WEDNESDAY AND WEDNESDAY EVENING...YET WINDS ARE NOT EXPECTED TO
MEET HIGH WIND WARNING CRITERIA. THOSE IN CENTRAL OREGON...THE
JOHN DAY BASIN AND THE GRANDE RONDE VALLEY SHOULD EXPECT SUSTAINED
WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH. THOSE IN THE BLUE
MOUNTAINS AND THE OCHOCO-JOHN DAY HIGHLANDS SHOULD EXPECT
SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 55 MPH.

$$

ORZ041-042-044-050-501-504-WAZ024-026>029-501-502-120700-
/O.UPG.KPDT.HW.A.0003.081112T0800Z-081113T0800Z/
/O.NEW.KPDT.WI.Y.0029.081112T1800Z-081113T0600Z/
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-WALLOWA COUNTY-
FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON-
NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON-
EAST SLOPES OF THE SOUTHERN CASCADES OF WASHINGTON-
INCLUDING THE CITIES OF...THE DALLES...DUFUR...MADRAS...MAUPIN...
MORO...ARLINGTON...BOARDMAN...HERMISTON...ENTERPRISE...JOSEPH...
WALLOWA...HEPPNER...PENDLETON...CONDON...FOSSIL...SPRAY...
WHITE SALMON...ELLENSBURG...SUNNYSIDE...YAKIMA...CONNELL...
PROSSER...TRI-CITIES...DAYTON...WAITSBURG...WALLA WALLA...
CLE ELUM...EASTON...ROSLYN...NACHES...GOLDENDALE...APPLETON...
TROUT LAKE...BICKLETON
250 PM PST TUE NOV 11 2008

...WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 10 PM PST WEDNESDAY.
THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

A STORM SYSTEM MOVING ACROSS THE PACIFIC NORTHWEST WILL PRODUCE
STRONG WINDS OVER THE REGION ON WEDNESDAY AND WEDNESDAY NIGHT.
SOUTHWEST WINDS WILL INCREASE TO 25 TO 40 MPH WITH GUSTS TO 50 MPH.
LOCAL GUSTS TO 55 MPH ARE POSSIBLE. THE STRONGEST WINDS WILL OCCUR
OVER THE LOWER COLUMBIA BASIN.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$
6 follow-up statements
000 
WWUS76 KPDT 120638
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
1038 PM PST TUE NOV 11 2008

ORZ041-042-044-050-501-504-WAZ024-026>029-501-502-121500-
/O.CON.KPDT.WI.Y.0029.081112T1800Z-081113T0600Z/
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-WALLOWA COUNTY-
FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON-
NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON-
EAST SLOPES OF THE SOUTHERN CASCADES OF WASHINGTON-
INCLUDING THE CITIES OF...THE DALLES...DUFUR...MADRAS...MAUPIN...
MORO...ARLINGTON...BOARDMAN...HERMISTON...ENTERPRISE...JOSEPH...
WALLOWA...HEPPNER...PENDLETON...CONDON...FOSSIL...SPRAY...
WHITE SALMON...ELLENSBURG...SUNNYSIDE...YAKIMA...CONNELL...
PROSSER...TRI-CITIES...DAYTON...WAITSBURG...WALLA WALLA...
CLE ELUM...EASTON...ROSLYN...NACHES...GOLDENDALE...APPLETON...
TROUT LAKE...BICKLETON
1038 PM PST TUE NOV 11 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM PST
WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM PST
WEDNESDAY. 

A STORM SYSTEM MOVING ACROSS THE PACIFIC NORTHWEST WILL PRODUCE
STRONG WINDS OVER THE REGION ON WEDNESDAY AND WEDNESDAY NIGHT.
SOUTHWEST WINDS WILL INCREASE TO BETWEEN 25 AND 40 MPH WITH GUSTS
UP TO 55 MPH. THE STRONGEST WINDS WILL OCCUR OVER THE LOWER
COLUMBIA BASIN. AT THESE WIND SPEEDS...TREES DAMAGED BY DISEASE
MAY HAVE BRANCHES BROKEN OFF AND WITH THE RAINFALL RECEIVED
OVERNIGHT...DISEASED TREES MAY ALSO TOPPLE.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$
000 
WWUS76 KPDT 120752
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
1152 PM PST TUE NOV 11 2008

ORZ049-121500-
/O.NEW.KPDT.WI.Y.0030.081112T0752Z-081112T1800Z/
GRANDE RONDE VALLEY-
INCLUDING THE CITIES OF...LA GRANDE...ELGIN...UNION
1152 PM PST TUE NOV 11 2008

...WIND ADVISORY IN EFFECT UNTIL 10 AM PST WEDNESDAY FOR THE FAR
SOUTHERN GRANDE RONDE VALLEY...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM PST WEDNESDAY. 

SOUTHERLY SUSTAINED WINDS WILL INCREASE ACROSS THE FAR SOUTHERN
GRANDE RONDE VALLEY AND RANGE BETWEEN 30 TO 35 MPH WITH GUSTS
PRIMARILY UP TO 45 MPH. WINDS SHOULD BE STRONGEST BETWEEN 3 AM AND
7 AM THEN GRADUALLY DIMINISH AFTER THAT.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$

ORZ041-042-044-050-501-504-WAZ024-026>029-501-502-121500-
/O.CON.KPDT.WI.Y.0029.081112T1800Z-081113T0600Z/
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-WALLOWA COUNTY-
FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON-
NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON-
EAST SLOPES OF THE SOUTHERN CASCADES OF WASHINGTON-
INCLUDING THE CITIES OF...THE DALLES...DUFUR...MADRAS...MAUPIN...
MORO...ARLINGTON...BOARDMAN...HERMISTON...ENTERPRISE...JOSEPH...
WALLOWA...HEPPNER...PENDLETON...CONDON...FOSSIL...SPRAY...
WHITE SALMON...ELLENSBURG...SUNNYSIDE...YAKIMA...CONNELL...
PROSSER...TRI-CITIES...DAYTON...WAITSBURG...WALLA WALLA...
CLE ELUM...EASTON...ROSLYN...NACHES...GOLDENDALE...APPLETON...
TROUT LAKE...BICKLETON
1152 PM PST TUE NOV 11 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM PST
WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM PST
WEDNESDAY. 

A STORM SYSTEM MOVING ACROSS THE PACIFIC NORTHWEST WILL PRODUCE
STRONG WINDS OVER THE REGION ON WEDNESDAY AND WEDNESDAY NIGHT.
SOUTHWEST WINDS WILL INCREASE TO BETWEEN 25 AND 40 MPH WITH GUSTS
UP TO 55 MPH. THE STRONGEST WINDS WILL OCCUR OVER THE LOWER
COLUMBIA BASIN. AT THESE WIND SPEEDS...TREES DAMAGED BY DISEASE
MAY HAVE BRANCHES BROKEN OFF AND WITH THE RAINFALL RECEIVED
OVERNIGHT...DISEASED TREES MAY ALSO TOPPLE.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$
000 
WWUS76 KPDT 121443
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
643 AM PST WED NOV 12 2008

ORZ502-WAZ030-122245-
/O.NEW.KPDT.HW.W.0005.081112T1500Z-081113T0600Z/
NORTHERN BLUE MOUNTAINS OF OREGON-NORTHWEST BLUE MOUNTAINS-
INCLUDING THE CITIES OF...MEACHAM...TOLLGATE
643 AM PST WED NOV 12 2008

...HIGH WIND WARNING IN EFFECT UNTIL 10 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING. 

A STORM SYSTEM MOVING ACROSS THE PACIFIC NORTHWEST WILL PRODUCE
STRONG WINDS OVER PORTIONS OF THE BLUE MOUNTAINS OF OREGON AND
WASHINGTON THROUGH THIS EVENING. THE WINDS WILL BE FROM THE
SOUTHWEST TO WEST WITH SPEEDS OF 40 TO 50 MPH. WIND GUSTS TO
AROUND 60 MPH CAN ALSO BE EXPECTED. AT THESE WIND SPEEDS...TREES
MAY BE TOPPLED...ESPECIALLY AFTER THE HEAVY RAINFALL RECEIVED
OVERNIGHT.

A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED
TO BE 40 MPH OR GREATER WITH GUSTS IN EXCESS OF 58 MPH. THESE
WINDS CAN EASILY TOSS AROUND LOOSE OBJECTS AND DOWN LARGE TREE
LIMBS AND POWERLINES. THOSE VENTURING OUTDOORS SHOULD USE EXTREME
CAUTION AND BE ALERT FOR FLYING DEBRIS. DRIVING MAY ALSO BE
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. FOR ADDITIONAL
WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$

ORZ041-042-044-050-501-504-WAZ024-026>029-501-502-122245-
/O.CON.KPDT.WI.Y.0029.081112T1800Z-081113T0600Z/
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-WALLOWA COUNTY-
FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON-
NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON-
EAST SLOPES OF THE SOUTHERN CASCADES OF WASHINGTON-
INCLUDING THE CITIES OF...THE DALLES...DUFUR...MADRAS...MAUPIN...
MORO...ARLINGTON...BOARDMAN...HERMISTON...ENTERPRISE...JOSEPH...
WALLOWA...HEPPNER...PENDLETON...CONDON...FOSSIL...SPRAY...
WHITE SALMON...ELLENSBURG...SUNNYSIDE...YAKIMA...CONNELL...
PROSSER...TRI-CITIES...DAYTON...WAITSBURG...WALLA WALLA...
CLE ELUM...EASTON...ROSLYN...NACHES...GOLDENDALE...APPLETON...
TROUT LAKE...BICKLETON
643 AM PST WED NOV 12 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
10 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
10 PM PST THIS EVENING. 

A STORM SYSTEM MOVING ACROSS THE PACIFIC NORTHWEST WILL PRODUCE
STRONG WINDS ACROSS PORTIONS OF THE REGION THROUGH THIS EVENING.
SOUTHWEST WINDS WILL INCREASE TO BETWEEN 30 AND 39 MPH WITH GUSTS
UP TO 55 MPH. THE STRONGEST WINDS WILL OCCUR OVER THE LOWER
COLUMBIA BASIN. AT THESE WIND SPEEDS...TREES DAMAGED BY DISEASE
MAY HAVE BRANCHES BROKEN OFF AND WITH THE RAINFALL RECEIVED
OVERNIGHT...DISEASED TREES MAY ALSO TOPPLE.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$

ORZ049-121800-
/O.CON.KPDT.WI.Y.0030.000000T0000Z-081112T1800Z/
GRANDE RONDE VALLEY-
INCLUDING THE CITIES OF...LA GRANDE...ELGIN...UNION
643 AM PST WED NOV 12 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING. 

SOUTHERLY SUSTAINED WINDS WILL CONTINUE ACROSS THE FAR SOUTHERN
GRANDE RONDE VALLEY...AND RANGE BETWEEN 30 TO 35 MPH WITH GUSTS
PRIMARILY UP TO 45 MPH. THESE WINDS SHOULD GRADUALLY DIMINISH
AFTER 8 AM.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$
000 
WWUS76 KPDT 121732
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
932 AM PST WED NOV 12 2008

ORZ502-WAZ030-130145-
/O.CON.KPDT.HW.W.0005.000000T0000Z-081113T0600Z/
NORTHERN BLUE MOUNTAINS OF OREGON-NORTHWEST BLUE MOUNTAINS-
INCLUDING THE CITIES OF...MEACHAM...TOLLGATE
932 AM PST WED NOV 12 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING. 

A STORM SYSTEM MOVING ACROSS THE PACIFIC NORTHWEST WILL PRODUCE
STRONG WINDS OVER PORTIONS OF THE BLUE MOUNTAINS OF OREGON AND
WASHINGTON THROUGH THIS EVENING. THE WINDS WILL BE FROM THE
SOUTHWEST TO WEST WITH SPEEDS OF 40 TO 50 MPH. WIND GUSTS TO
AROUND 60 MPH CAN ALSO BE EXPECTED. AT THESE WIND SPEEDS...TREES
MAY BE TOPPLED...ESPECIALLY AFTER THE HEAVY RAINFALL RECEIVED
OVERNIGHT.

A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED
TO BE 40 MPH OR GREATER WITH GUSTS IN EXCESS OF 58 MPH. THESE
WINDS CAN EASILY TOSS AROUND LOOSE OBJECTS AND DOWN LARGE TREE
LIMBS AND POWERLINES. THOSE VENTURING OUTDOORS SHOULD USE EXTREME
CAUTION AND BE ALERT FOR FLYING DEBRIS. DRIVING MAY ALSO BE
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. FOR ADDITIONAL
WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$

ORZ049-122300-
/O.EXT.KPDT.WI.Y.0030.000000T0000Z-081112T2300Z/
GRANDE RONDE VALLEY-
INCLUDING THE CITIES OF...LA GRANDE...ELGIN...UNION
932 AM PST WED NOV 12 2008

...WIND ADVISORY NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON.

SOUTHERLY SUSTAINED WINDS WILL CONTINUE ACROSS THE FAR SOUTHERN
GRANDE RONDE VALLEY...AND RANGE BETWEEN 30 TO 35 MPH WITH GUSTS
UP TO 45 MPH. THESE WINDS WILL GRADUALLY DIMINISH BY LATE AFTERNOON.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE
FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH.
WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR.
FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$

ORZ041-042-044-050-501-504-WAZ024-026>029-501-502-130145-
/O.CON.KPDT.WI.Y.0029.081112T1800Z-081113T0600Z/
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-WALLOWA COUNTY-
FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON-
NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON-
EAST SLOPES OF THE SOUTHERN CASCADES OF WASHINGTON-
INCLUDING THE CITIES OF...THE DALLES...DUFUR...MADRAS...MAUPIN...
MORO...ARLINGTON...BOARDMAN...HERMISTON...ENTERPRISE...JOSEPH...
WALLOWA...HEPPNER...PENDLETON...CONDON...FOSSIL...SPRAY...
WHITE SALMON...ELLENSBURG...SUNNYSIDE...YAKIMA...CONNELL...
PROSSER...TRI-CITIES...DAYTON...WAITSBURG...WALLA WALLA...
CLE ELUM...EASTON...ROSLYN...NACHES...GOLDENDALE...APPLETON...
TROUT LAKE...BICKLETON
932 AM PST WED NOV 12 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. 

A STORM SYSTEM MOVING ACROSS THE PACIFIC NORTHWEST WILL PRODUCE
STRONG WINDS ACROSS PORTIONS OF THE REGION THROUGH THIS EVENING.
SOUTHWEST WINDS WILL INCREASE TO BETWEEN 30 AND 39 MPH WITH GUSTS
UP TO 55 MPH. THE STRONGEST WINDS WILL OCCUR OVER THE LOWER
COLUMBIA BASIN. AT THESE WIND SPEEDS...TREES DAMAGED BY DISEASE
MAY HAVE BRANCHES BROKEN OFF AND WITH THE RAINFALL RECEIVED
OVERNIGHT...DISEASED TREES MAY ALSO TOPPLE.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$
000 
WWUS76 KPDT 122245
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
245 PM PST WED NOV 12 2008

ORZ049-122345-
/O.EXP.KPDT.WI.Y.0030.000000T0000Z-081112T2300Z/
GRANDE RONDE VALLEY-
INCLUDING THE CITIES OF...LA GRANDE...ELGIN...UNION
245 PM PST WED NOV 12 2008

...WIND ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON...

THE WIND ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON. 

WINDS HAVE DECREASED ACROSS THE GRANDE RONDE VALLEY. THE WIND
ADVISORY IS NO LONGER IN EFFECT.
 
$$

ORZ502-WAZ030-130600-
/O.CON.KPDT.HW.W.0005.000000T0000Z-081113T0600Z/
NORTHERN BLUE MOUNTAINS OF OREGON-NORTHWEST BLUE MOUNTAINS-
INCLUDING THE CITIES OF...MEACHAM...TOLLGATE
245 PM PST WED NOV 12 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING. 

A STORM SYSTEM MOVING ACROSS THE PACIFIC NORTHWEST WILL PRODUCE
STRONG WINDS OVER PORTIONS OF THE BLUE MOUNTAINS OF OREGON AND
WASHINGTON THROUGH THIS EVENING. THE WINDS WILL BE FROM THE SOUTHWEST
TO WEST WITH SPEEDS OF 40 TO 50 MPH. WIND GUSTS TO AROUND 60 MPH
CAN ALSO BE EXPECTED. AT THESE WIND SPEEDS...TREES MAY BE
TOPPLED...ESPECIALLY AFTER THE HEAVY RAINFALL RECEIVED OVERNIGHT.

A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED
TO BE 40 MPH OR GREATER WITH GUSTS IN EXCESS OF 58 MPH. THESE
WINDS CAN EASILY TOSS AROUND LOOSE OBJECTS AND DOWN LARGE TREE
LIMBS AND POWERLINES. THOSE VENTURING OUTDOORS SHOULD USE EXTREME
CAUTION AND BE ALERT FOR FLYING DEBRIS. DRIVING MAY ALSO BE
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. FOR ADDITIONAL
WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$

ORZ041-042-044-050-501-504-WAZ024-026>029-501-502-130600-
/O.CON.KPDT.WI.Y.0029.000000T0000Z-081113T0600Z/
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-WALLOWA COUNTY-
FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON-
NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON-
EAST SLOPES OF THE SOUTHERN CASCADES OF WASHINGTON-
INCLUDING THE CITIES OF...THE DALLES...DUFUR...MADRAS...MAUPIN...
MORO...ARLINGTON...BOARDMAN...HERMISTON...ENTERPRISE...JOSEPH...
WALLOWA...HEPPNER...PENDLETON...CONDON...FOSSIL...SPRAY...
WHITE SALMON...ELLENSBURG...SUNNYSIDE...YAKIMA...CONNELL...
PROSSER...TRI-CITIES...DAYTON...WAITSBURG...WALLA WALLA...
CLE ELUM...EASTON...ROSLYN...NACHES...GOLDENDALE...APPLETON...
TROUT LAKE...BICKLETON
245 PM PST WED NOV 12 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. 

A STORM SYSTEM MOVING ACROSS THE PACIFIC NORTHWEST WILL PRODUCE
STRONG WINDS ACROSS PORTIONS OF THE REGION THROUGH THIS EVENING.
SOUTHWEST WINDS WILL INCREASE TO BETWEEN 30 AND 39 MPH WITH GUSTS
UP TO 55 MPH. THE STRONGEST WINDS WILL OCCUR OVER THE LOWER
COLUMBIA BASIN AND NORTH CENTRAL OREGON. AT THESE WIND SPEEDS...TREES
DAMAGED BY DISEASE MAY HAVE BRANCHES BROKEN OFF AND WITH THE
RAINFALL RECEIVED OVERNIGHT...DISEASED TREES MAY ALSO TOPPLE.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

$$
000 
WWUS76 KPDT 130604
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
1004 PM PST WED NOV 12 2008

ORZ502-WAZ030-130715-
/O.EXP.KPDT.HW.W.0005.000000T0000Z-081113T0600Z/
NORTHERN BLUE MOUNTAINS OF OREGON-NORTHWEST BLUE MOUNTAINS-
INCLUDING THE CITIES OF...MEACHAM...TOLLGATE
1004 PM PST WED NOV 12 2008

...HIGH WIND WARNING HAS EXPIRED...

THE HIGH WIND WARNING IS NO LONGER IN EFFECT. 

PRESSURE GRADIENTS HAVE WEAKENED AND HIGH WINDS ARE NO LONGER
BEING REPORTED NOR ARE EXPECTED FOR THE REST OF THE NIGHT. AS
SUCH THE HIGH WIND WARNING HAS BEEN ALLOWED TO EXPIRE AT 10 PM.

$$

ORZ041-042-044-050-501-504-WAZ024-026>029-501-502-130715-
/O.EXP.KPDT.WI.Y.0029.000000T0000Z-081113T0600Z/
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-WALLOWA COUNTY-
FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON-
NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON-
EAST SLOPES OF THE SOUTHERN CASCADES OF WASHINGTON-
INCLUDING THE CITIES OF...THE DALLES...DUFUR...MADRAS...MAUPIN...
MORO...ARLINGTON...BOARDMAN...HERMISTON...ENTERPRISE...JOSEPH...
WALLOWA...HEPPNER...PENDLETON...CONDON...FOSSIL...SPRAY...
WHITE SALMON...ELLENSBURG...SUNNYSIDE...YAKIMA...CONNELL...
PROSSER...TRI-CITIES...DAYTON...WAITSBURG...WALLA WALLA...
CLE ELUM...EASTON...ROSLYN...NACHES...GOLDENDALE...APPLETON...
TROUT LAKE...BICKLETON
1004 PM PST WED NOV 12 2008

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

PRESSURE GRADIENTS HAVE WEAKENED AND STRONG WINDS ARE NO LONGER
BEING REPORTED NOR ARE EXPECTED FOR THE REST OF THE NIGHT. AS
SUCH THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE AT 10 PM.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Nov 11, 2:15 PM PST, 35 minutes earlier.

Area forecast discussion, Nov 11, 2:15 PM PST, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
215 PM PST TUE NOV 11 2008

.SHORT TERM...TONIGHT THROUGH THURSDAY. A SHORTWAVE THAT MOVED EAST
OF THE CASCADES TODAY HAD WEAK WARM AIR ADVECTION BUT DEEP MOISTURE
ASSOCIATED WITH IT.  SNOW LEVELS HAVE GRADUALLY INCREASED BUT REMAIN
AROUND 4500 FEET OVER THE EASTERN MOUNTAINS.  DOPPLER RADAR WAS
SHOWING 40-50 DBZ RETURNS OVER THE NORTHERN BLUES.  THERE MAY BE
ACCUMULATIONS OF 3-5 INCHES IN AREAS NORTH OF MEACHAM...ALTHOUGH
THIS HAS NOT BEEN CONFIRMED.  PRECIPITATION IS DECREASING IN
INTENSITY...THUS I DO NOT EXPECT ACCUMULATIONS TO MEET ADVISORY
CRITERIA.  A WEAK UPPER LEVEL RIDGE IS BEHIND THIS SYSTEM WITH LIGHT
PRECIPITATION AMOUNTS FOR MOST OF TONIGHT.  THE ONLY EXCEPTION WILL
BE ALONG THE CASCADES AS THE NEXT FRONTAL SYSTEM MOVES INLAND.  BY
EARLY WEDNESDAY MORNING...WIDESPREAD RAIN WILL REDEVELOP OVER THE
MOUNTAINS. RAINFALL AMOUNTS ALONG THE EAST SLOPES OF THE CASCADES
AND THE BLUES/WALLOWAS WILL RANGE FROM 0.25-0.5 OF AN INCH (HIGHER
AMOUNTS NEAR THE CASCADE CREST) ON WEDNESDAY. MOST OF THE COLUMBIA
BASIN AND COLUMBIA DESCHUTES PLATEAU AS WELL AS THE WALLOWA VALLEY
WILL SEE SOME RAIN SHADOWING WITH LESSER AMOUNTS EXPECTED. A
HYDROLOGIC OUTLOOK HAS BEEN ISSUED TO HIGHLIGHT SOME RIVER AND
STREAM RISES DUE TO MODERATE TO HEAVY RAIN OVER THE MOUNTAINS.

THE BIGGEST FORECAST CHALLENGE WILL BE WINDS.  DESPITE A STRONG
WESTERLY FLOW ALOFT...CONDITIONS IN THE BOUNDARY LAYER APPEAR TO BE
TOO STABLE TONIGHT AND EARLY WEDNESDAY FOR WINDS TO MIX DOWN TO THE
SURFACE.  A WEAK COLD FRONT LATE WEDNESDAY AFTERNOON AND EVENING
WILL RESULT IN STRONG WIND GUSTS AS MORE MIXING OCCURS. THE QUESTION
IS WHETHER WINDS WILL MEET HIGH WIND WARNING CRITERIA.  MY
CONFIDENCE THAT WINDS WILL MEET HIGH WIND WARNING CRITERIA IS NOT
VERY STRONG...BUT FEEL THAT GUSTS TO 40-55 MPH ARE LIKELY. THIS
MEETS WIND ADVISORY CRITERIA OVER MANY OF OUR ZONES AND WILL ISSUE
THIS IN THE NEXT FORECAST PACKAGE.  JOHNSON

.LONG TERM...THURSDAY NIGHT THROUGH TUESDAY...A RIDGE OF HIGH
PRESSURE WILL BEGIN TO BUILD OVER THE REGION ON THURSDAY
NIGHT...ALLOWING THE AREA TO DRY OUT AFTER SEVERAL DAYS OF RAIN.
HOWEVER...LINGERING MOISTURE...COOLER TEMPERATURES AND LIGHT WINDS
ON FRIDAY MORNING COULD CAUSE AREAS OF PATCHY FOG IN THE LOWER
COLUMBIA BASIN AND SURROUNDING VALLEYS. DRIER AIR WILL THEN MOVE
INTO THE AREA ON FRIDAY NIGHT AND SATURDAY...BRINGING MILDER
WEATHER. BY SUNDAY...THE LARGE SCALE FLOW IS EXPECTED TO BECOME MORE
ZONAL...BRINGING A SERIES OF WEAK DISTURBANCES THROUGH THE NORTHERN
PORTIONS ON THE REGION. AS THESE DISTURBANCES PASS OVER THE
AREA...NORTHWESTERLY FLOW ALOFT WILL AID OROGRAPHIC LIFT TO
FACILITATE MOUNTAIN SHOWERS THROUGH THE EXTENDED PERIOD. DESPITE THE
MORE ACTIVE WEATHER...WINDS ARE EXPECTED TO REMAIN LIGHT ENOUGH TO
ALLOW FOR PERIODS OF PATCHY MORNING FOG THROUGH THE MIDDLE OF NEXT
WEEK.  CALDER

&&

.AVIATION...18Z TAFS...A DISTURBANCE WILL CONTINUE TO BRING RAIN
ACROSS THE AREA TODAY. WHILE CONDITIONS WILL REMAIN MOSTLY
VFR...MVFR CONDITIONS ARE POSSIBLE IN LOWER CEILINGS UNDER THE
HEAVIER SHOWERS THIS AFTERNOON. A SECOND DISTURBANCE WILL MOVE
THROUGH THE AREA TONIGHT...BRINGING ANOTHER ROUND OF SHOWERS. MVFR
CEILINGS AND VISIBILITIES ARE POSSIBLE BY 06Z...PARTICULARLY NEAR
KALW...KPDT AND KYKM UNDER RAIN SHOWERS AND MIST. SURFACE WINDS WILL
BEGIN TO INCREASE EARLY TOMORROW MORNING AND WILL BE BREEZY TO WINDY
ACROSS THE REGION BY 12Z. DMH

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  53  44  66  47 / 100 100  50  40
ALW  54  47  65  48 / 100 100  60  40
PSC  55  47  66  47 / 100  80  40  30
YKM  52  43  62  41 / 100  80  40  20
HRI  55  49  67  46 / 100  80  40  30
ELN  48  44  58  43 / 100  90  50  20
RDM  52  44  64  42 / 100  70  40  30
LGD  48  40  58  43 /  90 100  80  40
GCD  48  41  60  41 /  90  90  70  50
DLS  54  48  63  49 / 100  80  50  40

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...WIND ADVISORY FROM 10 AM TO 10 PM PST WEDNESDAY FOR ORZ041-042-
     044-050-501-504.

WA...WIND ADVISORY FROM 10 AM TO 10 PM PST WEDNESDAY FOR WAZ024-
     026>029-501-502.

&&

TI:RGG
FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON
85/82/82
Hazardous weather outlook, Nov 11, 2:35 PM PST, 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PENDLETON OR
235 PM PST TUE NOV 11 2008

UPDATED FOR TONIGHT

ORZ041>044-049-050-501>506-WAZ024-026>030-501-502-121415-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
CENTRAL OREGON-LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-
WALLOWA COUNTY-FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-
NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES-JOHN DAY BASIN-
OCHOCO-JOHN DAY HIGHLANDS-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS-
EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON-
EAST SLOPES OF THE SOUTHERN CASCADES OF WASHINGTON-
235 PM PST TUE NOV 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

A STRONG WESTERLY FLOW WILL BRING WET WEATHER TO THE PACIFIC
NORTHWEST TONIGHT. SOME AREAS WILL RECEIVE HEAVY RAINFALL DURING
THIS TIME. THE MAIN AREAS OF CONCERN WILL BE ALONG THE EAST SLOPES
OF THE CASCADES AND OVER THE EASTERN MOUNTAINS OF OREGON AND
WASHINGTON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STRONG WIND WEDNESDAY
     EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON, EAST SLOPES
     OF THE SOUTHERN CASCADES OF WASHINGTON, EASTERN COLUMBIA RIVER
     GORGE OF WASHINGTON, KITTITAS VALLEY, YAKIMA VALLEY, LOWER
     COLUMBIA BASIN OF WASHINGTON, FOOTHILLS OF THE BLUE MOUNTAINS
     OF WASHINGTON, EASTERN COLUMBIA RIVER GORGE OF OREGON, NORTH
     CENTRAL OREGON, LOWER COLUMBIA BASIN OF OREGON, WALLOWA
     COUNTY, FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON, NORTHERN
     WHEELER AND SOUTHERN GILLIAM COUNTIES

AS UNSETTLED WEATHER CONTINUES ON WEDNESDAY...PRESSURE GRADIENTS
WILL TIGHTEN RESULTING IN INCREASING WINDS. A SIGNIFICANT WIND EVENT
IS POSSIBLE WEDNESDAY ACROSS MUCH OF THE FORECAST AREA...AND WIND
ADVISORIES HAVE BEEN ISSUED. SEE PRODUCT PDXNPWPDT FOR FURTHER
DETAILS. HIGH PRESSURE IS EXPECTED TO BUILD OVER THE REGION FRIDAY
FOR DRIER CONDITIONS INTO NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:

WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML

ALL LETTERS IN THE ABOVE URL ARE LOWER CASE...EXCEPT THE H IN
CURRENTHAZARDS.

Nearby

Wind Advisories in Washington, 2008Wind Advisories in Oregon, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.